MathSciNet Relay Station
MathSciNet bibliographic data
MR313276 15A57 (12B05)
Bender, Edward A.; Herzberg, Norman P. Symmetric matrices, characteristic polynomials, and Hilbert symbols over local number fields. Bull. Amer. Math. Soc. 79 (1973), 518–520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement